IJPAM: Volume 55, No. 3 (2009)

PERSISTENCE OF THE PREDATOR-PREY MODEL WITH
MODIFIED LESLIE-GOWER HOLLING-TYPE II
SCHEMES AND IMPULSE

Hanhui Liu
Department of Applied Mathematics
Xinjiang University of Finance and Economics
Urumqi, 830012, P.R. CHINA
e-mail: hjlhh1999@yahoo.com.cn


Abstract.A modified Leslie-Gower and Holling-type II functional response predator-prey system with impulsive effect is proposed. The sufficient conditions for the uniform persistence are given by applying theories of abstract persistence, asymptotically autonomous semiflows, and the comparison theorem.

Received: July 21, 2008

AMS Subject Classification: 34K99, 92D25, 92C15

Key Words and Phrases: predator-prey system, uniform persistence, impulsive effect

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 3